U.S. doctors online nowAsk doctors free
ZA
A 40-year-old female asked:

I've stopped taking my zytomil, i started with taking half a pill everyday then stopped but now i'm having terrible headaches, dizzy spells and my head is burning even though i don't have fever, nausea?

1 doctor answer1 doctor weighed in
Dr. Susanna catharina (carina) Venter
A Verified Doctoranswered
A US doctor answeredLearn more
Start low dose again: Hallo. It depends on how long you weaned off the Zytomil. I will restart with half a tablet every other day untill symptoms alleviate and then quater tablet with 1/4 every day for 1 days and then alternate that for 10 days and can stop then. Dr venter

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 9, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.